Distributivity and modularity in varieties of algebras

Fichtner Konrad: Distributivity and modularity in varieties of algebras. In: Acta scientiarum mathematicarum, (33) 3-4. pp. 343-348. (1972)

[thumbnail of math_033_fasc_003_004_343-348.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1972
Volume: 33
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 343-348
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38605/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 348. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 14:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/14373

Actions (login required)

View Item View Item